As I have been reading your posts for a while now I have noticed that we have almost identical symptoms. I commend your research and thank you. I always thought I had this horrible yeast infection after Antibiotic overdose but yeast is something that a healthy immune system should kill very quickly. I especially doubted it after going on some strong antifungals with no benefit.
I do believe that I have an infection in my prostatic fluid as well because my girlfriends have all complained about 'discharge' and feeling off down there after we had sex and I ejaculated inside them. Nothing ever happens if I pull out prior. I have had prostatic fluid cultures with doctors saying "nothing much growing to be alarmed about"....
My questions are:
- What pharm drug will kill this type of parasite?
- How would Antibiotic overdosing cause this ailment?
- What is on our tongues? Have you culture it? Everyone says thrush.. I doubt it is that. Thrush is more of a painful yeast infection on the tongue. My has no pain and scrapes off.
- When I do a google on this type of parasite it says we would have horrible diarrhea. I dont have diarhea at all.
- Can this parasite cause tinnitus? I have tinnitus from the Antibiotics . THe odd thing is that it comes and goes with certain foods, environment etc.